# SDR REXA2018062300537

- Difficulty date: June 23, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 9,718 hours, 6,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 13 FWD FACING, 12 & 13 SIDE, EMERGENCY LIGHTS NOT ILLUMINATING SIGNS. CHARGED EMERGENCY LIGHT BATTERIES AND PERFORMED OPS CHECK OF EMERGENCY LIGHTING SYSTEM IAW AMM 33-51-00. OPS CHECK GOOD AT THIS TIME. AIRCRAFT OK FOR SERVICE.
